MAUDE Adverse Event Report: ICU Medical, Inc. Medex 4-Way Stopcock; Stopcock I.V. Set

ICU Medical, Inc. Medex 4-Way Stopcock; Stopcock I.V. Set
Catalog Number MX2341L
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air was observed entering the line of the ultra¿ 4-way stopcock with swivel male luer lock, despite the connections being reported as secure.There was patient involvement; however, no patient harm or adverse event was reported.
 
Additional Manufacturer Narrative
B3 ¿ date of event: the exact date of the event is unknown; therefore, the first day based on the icu medical awareness date was entered as the event date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Medex 4-Way Stopcock
Common Device Name
Stopcock I.V. Set
Manufacturer (Section D)
ICU Medical, Inc.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
+1(224)706-2300
MDR Report Key50903500
Report Number1526863-2026-00170
Device Sequence Number14928779
Product Code FMG
UDI-Device Identifier10351688508324
UDI-Public(01)10351688508324(17)290513(10)6203385
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX2341L
Device Lot Number6203385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown